# SDR ARWA20060304

- Difficulty date: March 29, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 79,772 hours, 25,402 cycles
- Engine: Pwa JT3D7
- Engine time: 50,507 hours, 19,211 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Part time: 50,507 hours, 19,211 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, NR 2 ENGINE LOSS OF ALL OIL QUANTITY AND PRESSURE; PRECAUTIONARY ENGINE SHUTDOWN AS PER CHECKLIST (TIME 0655).  REMOVED AND REPLACED NR 2 ENGINE IN ACCORDANCE WITH ARROW AIR TASK CARD NR DC8-N-003. LEAK CHECKED, NO LEAKS NOTED; OPERATIONAL CHECK NORMAL; FUNCTIONAL CHECK NORMAL.
